Show simple item record

dc.contributor.author Mishuris, Gennady
dc.contributor.author Wrobel, M.
dc.date.accessioned 2009-10-26T13:05:42Z
dc.date.available 2009-10-26T13:05:42Z
dc.date.issued 2009-06
dc.identifier.citation Mishuris , G & Wrobel , M 2009 , ' Numerical method for solving joint thermo-diffusive problems in an infinite combined domain with thin resistant interphase. ' International Journal of Multiphysics , vol 3 , no. 2 , pp. 111-128 . , 10.1260/175095409788837838 en
dc.identifier.issn 1750-9548
dc.identifier.other PURE: 125547
dc.identifier.other dspace: 2160/3333
dc.identifier.uri http://hdl.handle.net/2160/3333
dc.description Wrobel, W; Mishuris, G. Numerical method for solving joint thermo-diffusive problems in an infinite combined domain with thin resistant interphase. The International Journal of Multiphysics, 2009, 3(2), 111-128 en
dc.description.abstract This work deals with a class of Boundary Value Problems describing joint thermo-diffussive fields in an infinite combined domain, which consists of two subdomains, matched by a thin intermediate layer. The main problem is reduced to an equivalent one given in the bounded subdomain, with non-local boundary condition on the transmission surface. Such a condition incorporates all the information about the infinite subdomain and the intermediate layer. The equivalent problem is solved by means of Finite Element Method in frames of Matlab package. As it is not possible to introduce the non-local boundary conditions along a part of the boundary directly into FEM code, a dedicated iterative subroutine is constructed. Effectiveness of the method has been checked on selected benchmarks. Accuracy and convergence of the procedure have been addressed in the analysis. en
dc.format.extent 18 en
dc.language.iso eng
dc.relation.ispartof International Journal of Multiphysics en
dc.title Numerical method for solving joint thermo-diffusive problems in an infinite combined domain with thin resistant interphase. en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1260/175095409788837838
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematical Modelling of Structures, Solids and Fluids en
dc.description.status Peer reviewed en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

Statistics